MathSciNet Relay Station
MathSciNet bibliographic data
MR600082 58C20 (26E15 46G99 90C25)
Hiriart-Urruty, J.-B. Lipschitz $r$-continuity of the approximate subdifferential of a convex function. Math. Scand. 47 (1980), no. 1, 123–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement